MAUDE Adverse Event Report: MAQUET SAS LUCEA DUO 100; LAMP, SURGICAL

MAQUET SAS LUCEA DUO 100; LAMP, SURGICAL
Model Number ARDLCA219001A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 4th september, 2023 getinge became aware of an issue with one of surgical lights - lucea duo 100.Initially, it was not possible to determine if the issue is safety and risk related.Then, after the visit of technician in the facility that took place on 18th september 2023, we received photos and more information about the affected device.Based on additional input from getinge employee and photographic evidence the covers of domes were cracked with missing particles.It was stated by technician that no collision points were found to prove improper use and the several damages are possibly dilatation of the material.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.On 4th september, 2023 getinge became aware of an issue with one of surgical lights - lucea duo 100.Initially, it was not possible to determine if the issue is safety and risk related.Then, after the visit of technician in the facility that took place on 18th september 2023, we received photos and more information about the affected device.Based on additional input from getinge employee and photographic evidence the covers of domes were cracked with missing particles.It was stated by technician that no collision points were found to prove improper use and the several damages are possibly dilatation of the material.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Defective part s/a lower cover with fork - l100 (ard368614998) was replaced.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification, since the cracked cover, leading to missing plastic particles could be considered a technical deficiency, and in this way the device contributed to the event the device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered by a clinical engineering technician.When reviewing reportable events for this type of issue we were able to establish that the received incidents are occurring at a moderate ratio.We have been able to confirm that the investigated issue has never led to serious injury or worse, to our knowledge.According to the subject matter expert at the manufacturer, the user can visually detect the cracks during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective cover of the affected device (ard368614998 lower cover with fork).For cleaning, the user to not use aggressive and abrasive products.During disinfection, it is prohibited to spray the disinfectant solution directly on the device and to use inappropriate disinfectants.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA DUO 100
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17787581
Report Number9710055-2023-00716
Device Sequence Number7472747
Product Code FTD
UDI-Device Identifier03700712402563
UDI-Public(01)03700712402563
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDLCA219001A
Device Catalogue NumberARDLCA219001A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown